A1 Journal article – refereed
On Parikh slender languages and power series




List of Authors: Honkala J
Publisher: ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Publication year: 1996
Journal name in source: JOURNAL OF COMPUTER AND SYSTEM SCIENCES
Journal acronym: J COMPUT SYST SCI
Volume number: 52
Issue number: 1
Number of pages: 6
ISSN: 0022-0000

Abstract
We define and study Parikh slender languages and power series. A language is Parikh slender if the number of words in the language with the same Parikh vector is bounded from above. As an application we get a new method for ambiguity proofs of context-free languages and a new proof of an earlier result of Autebert, Flajolet, and Gabarro concerning prefixes of infinite words. (C) 1996 Academic Press, Inc.


Internal Authors/Editors

Last updated on 2019-20-07 at 00:24